I pray someone out there is having the same symptoms as i. I have recently had my thyroid removed. I was hopeing after that my shocking symptoms would be resolved. Unfortunatly, they are still here. I was started on vitamin d. I thought oboy 3 days and counting and no shocking! Man was i upset when they came back today. I have no idea what this is . I had an mra done. thinking I had multiple sclerosis. It came up normal. I was put on vitamin D by a cardiologist, not that i don't need it. But he thought it would resolve the shocking feelings.. after 3 days i am now starting the sensations again.
If there is anyone experiencing this strange sensation, it seems to be mostly in my hands head and occasionally into my legs and toes. but mostly it stays up on the uppper portions of my anatomy. my eyes are also involved. split second shocks!!!! over and over again.
Please respond, i need all the help i can get. I just want to know the cause!!!!!
As has already been noted, we can't diagnose here. Here are some random thoughts, which you need to take to your doctor and ask about
1. Thyroid problems can cause a lot of issues to go wrong in your body. Are you on thyroid replacement medications?
2. I don't know that vitamin D -- a shortage of it or taking it -- will make a great deal of difference, particularly that quickly (you keep mentioning "3 days"). Lots of medications take awhile to build up in the body, and 3 days isn't enough time for almost ANYTHING to be significant enough to make a difference.
3. MRA's are NOT used as a diagnostic tool in MS. MRI's are. Are you sure you had an MRA -- Magnetic Resonance Angiography, or did you have an MRI -- Magnetic Resonance Imaging? They sound alike, and in many ways are alike, but an MRA looks for different issues than an MRI.
4. You need to talk again to the cardiologist and see why he thinks taking Vitamin D will help reduce the shocking sensation. It doesn't sound a lot like the shocking sensation that people with MS have -- L'Hermittes -- but then,
no one here is a doctor, and we obviously can't begin to tell you what might be going on. It does sound quite uncomfortable. A call to your doctor(s) tomorrow is probably in order.
...I am not a doctor, nor health professional, and don't pretend to be one, here.....